MathSciNet Relay Station
MathSciNet bibliographic data
MR2319736 14C05 (57R57)
Dürr, Markus; Kabanov, Alexandre; Okonek, Christian Poincaré invariants. Topology 46 (2007), no. 3, 225–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement